The Annals of Mathematical Statistics

A Distribution-Free Upper Confidence Bound for $\Pr \{Y < X\}$, Based on Independent Samples of $X$ and $Y$

Z. W. Birnbaum and R. C. McCarty

Full-text: Open access

Abstract

A solution for the problem of obtaining a distribution-free one-sided confidence interval for $p = \Pr \{Y < X\}$ has been proposed in [1]. At present a numerical procedure is given for computing the sample sizes needed for such a confidence interval with given width and confidence level.

Article information

Source
Ann. Math. Statist. Volume 29, Number 2 (1958), 558-562.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706631

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177706631

Zentralblatt MATH identifier
0087.34002

Citation

Birnbaum, Z. W.; McCarty, R. C. A Distribution-Free Upper Confidence Bound for $\Pr \{Y &lt; X\}$, Based on Independent Samples of $X$ and $Y$. Ann. Math. Statist. 29 (1958), no. 2, 558--562. doi:10.1214/aoms/1177706631. http://projecteuclid.org/euclid.aoms/1177706631.


Export citation